Vadim Lozin
Title
Cited by
Cited by
Year
Deciding k-Colorability of P 5-Free Graphs in Polynomial Time
CT Hoàng, M Kamiński, V Lozin, J Sawada, X Shu
Algorithmica 57 (1), 74-81, 2010
1222010
Recent developments on graphs of bounded clique-width
M Kamiński, VV Lozin, M Milanič
Discrete Applied Mathematics 157 (12), 2747-2761, 2009
1082009
A polynomial algorithm to find an independent set of maximum weight in a fork-free graph
VV Lozin, M Milanič
Journal of Discrete Algorithms 6 (4), 595-604, 2008
1022008
On maximum induced matchings in bipartite graphs
VV Lozin
Information Processing Letters 81 (1), 7-11, 2002
912002
Coloring edges and vertices of graphs without short or long cycles
VV Lozin, M Kaminski
Contributions to Discrete Mathematics 2 (1), 2007
802007
New graph classes of bounded clique-width
A Brandstädt, FF Dragan, HO Le, R Mosca
Theory of Computing Systems 38 (5), 623-645, 2005
792005
On the linear structure and clique-width of bipartite permutation graphs
A Brandstädt, VV Lozin
792001
NP-hard graph problems and boundary classes of graphs
VE Alekseev, R Boliac, DV Korobitsyn, VV Lozin
Theoretical Computer Science 389 (1-2), 219-236, 2007
772007
On the band-, tree-, and clique-width of graphs with bounded vertex degree
V Lozin, D Rautenbach
SIAM Journal on Discrete Mathematics 18 (1), 195-206, 2004
762004
Clique-width for 4-vertex forbidden subgraphs
A Brandstadt, J Engelfriet, HO Le, VV Lozin
Theory of Computing Systems 39 (4), 561-590, 2006
642006
Some results on graphs without long induced paths
V Lozin, D Rautenbach
Information Processing Letters 88 (4), 167-171, 2003
642003
On the clique-width of graphs in hereditary classes
R Boliac, V Lozin
International Symposium on Algorithms and Computation, 44-54, 2002
622002
Fast algorithms for max independent set
N Bourgeois, B Escoffier, VT Paschos, JMM van Rooij
Algorithmica 62 (1-2), 382-415, 2012
602012
Independent sets in extensions of 2K2-free graphs
VV Lozin, R Mosca
Discrete applied mathematics 146 (1), 74-80, 2005
592005
Bisplit graphs
A Brandstädt, PL Hammer, VV Lozin
Discrete Mathematics 299 (1-3), 11-32, 2005
502005
Words and graphs
S Kitaev, V Lozin
Springer International Publishing, 2015
482015
On computing the dissociation number and the induced matching number of bipartite graphs
R Boliac, K Cameron, VV Lozin
Ars Combinatoria 72, 241-253, 2004
482004
Two forbidden induced subgraphs and well-quasi-ordering
N Korpelainen, V Lozin
Discrete Mathematics 311 (16), 1813-1822, 2011
452011
Maximum k-regular induced subgraphs
DM Cardoso, M Kamiński, V Lozin
Journal of Combinatorial Optimization 14 (4), 455-463, 2007
442007
On the stable set problem in special P5-free graphs
MU Gerber, VV Lozin
Discrete Applied Mathematics 125 (2-3), 215-224, 2003
442003
The system can't perform the operation now. Try again later.
Articles 1–20